# SDR AALA20040644

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT FLOOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
